# SDR SWAA2013043015372

- Difficulty date: April 5, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Strip
- Part number: 6548685
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL AFT EDGE STRIP CRACKED ON NR 3403R.  REMOVED AND REPLACED STRIP IAW SRM AND DRAWING.
